# SDR AALA20161223012

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 48,293 hours, 24,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 EMERGENCY DOOR GIRT BAR IS DIFFICULT TO REMOVE FROM ARMED POSITION ON THE FLOOR.  CLEANED DEBRIS FROM GIRT BAR LEVER.  OPERATIONAL CHECKED GOOD.
